# SDR UALA2013040202118

- Difficulty date: March 31, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 48,600 hours, 12,298 cycles
- Engine: Pwa PW4056
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vane
- Condition: Eroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE EXIT VANE 5:30 POSITION,  LEADING EDGE STRIP,  MISSING AND VANE HAS EROSION.  REPAIRED IAW AMM 72-33-02 TO BE REPLACED AFT 100 HR INSPECTION.
